# SDR EIAA98035

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Corrosion
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, NR 1 PYLON DIAGONAL BRACE UNDER WING FITTING HAS CORROSION UNDER BUSHING.  REPAIRED IAW SB 57-2246.  LUG BORE AFTER INSURANCE CUT 2.457 INCH.  (M)
